Federal health officials are alerting doctors to the recall of an injectable antibiotic made by B. Braun Medical, due to floating particles found in vials of the drug.
The Food and Drug Administration posted the notice late Tuesday, warning health professionals that the company has recalled lot H3A7444 of its Cefepime for Injection USP and Dextrose Injection USP. Visible particles were found in a sample from the lot, including specs of metal, cotton fiber and hair.
The agency warned that using the drug could result in blood clots causing stroke, heart attack and other catastrophic problems.
The drug was distributed to hospitals, pharmacies and medical suppliers nationwide, according to the agency's release.
Patients experiencing health problems should contact their physician and report all issues to the company at 1-800-854-6851.
Copyright 2013 Associated Press. All rights reserved.
Tuesday, April 20 2010 11:21 PM EDT2010-04-21 03:21:00 GMT
31 people are in trouble with the law after a three day prostitution sting in Richmond. Police told NBC12 they targeted specific areas where residents and business owners complained about the illegal activity.More >
While you were sleeping, the Internet never stopped… Here's what's trending today. ‘Exasperated' boy reacts to mom's pregnancy "What were you thinking? This makes no sense… This is exasperating!" AMore >
While you were sleeping, the Internet never stopped… Here's what's trending today.More >